# SDR CA990310073

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Bearing
- Part number: P13740
- Condition: Wrong Part
- Location: Rotor
- Component: Smithsind, KGA0409
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING REMOVED MADE BY FAFNIR.  SUBMITTER STATED THIS IS AN UNAPPROVED PART.  OEM USES BEARINGS MADE BY RHP.
